Hi guys. I was on Bydureon for 2 months with no effects. My H1C actually went up. My doctor took me off and put me on Lantus, which is working great. I don't mind the shots at all, compared to the Bydureon injections. Anita
I know that this thread has not been active for awhile. But for anyone else seeking info on Bydureon, my experience might be of interest. At first, my BC's were high. Literature said it takes 2 weeks, but for me at about 6 weeks I'm starting to see results. A lot less nausea than Victoza or Byetta, both of which I stopped taking because of side effects. At first on Bydureon, I gained weight! Did not make me happy! but, it was because food was tasting delicious to me. I had not realized how much I had stopped enjoying eating. But now that I have settled in, I would say the appetite is back to more normal and I have lost a couple of pounds. And, the stomach is much better.